# SDR 2000ZZZX78

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003852001
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK INSPECTION REVEALED RIGHT NACELLE FRAME NR 1 CRACKED AT OUTBOARD TORQUE TUBE BOLT HOLE RISERS.
